Eye problem : Since my second procedure to place... - Headway

Headway

8,239 members10,649 posts

Eye problem

Shon48
Shon48

Since my second procedure to place another stent in I have stroke like symptoms and opthalmic dr said and gave me a patch to wear at night plus artificial tears to be put in a few times per day . I’m finding that when my face starts to droop and go numb as the day goes on my eye gets very sore and speech slurs . Should I wear the patch during the day too ??? I wish the appointment would come for the catchup even although I don’t want the MRA again . Anybody got this problem ???

Shona 🤗🏴󠁧󠁢󠁳󠁣󠁴󠁿

2 Replies

it would be sensible to have the scan again, at least if anything did happen you would know.

better to safe than than sorry.

steve

Shon48
Shon48 in reply to steve55

Thanks Steve . I wouldn’t be as silly not to have any of the scans on offer . Think I’m just so fed up feeling so rotten, I want a moan . The follow up isnt coming quick enough for me ——too impatient .

Shona

You may also like...